Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 79, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 5, 2016, 3:29 PM EDT for Camden County, Georgia; Nassau County, Florida. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2016, 3:29 PM EDT (19:29 UTC)
- Expired
- Jun 5, 2016, 4:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Nassau County, FL, Camden County, GA
The radar
The Jacksonville radar (KJAX), 34 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 3:40 PM EDT | TSTM WND DMG | 8 Wsw St. Marys, FL | SHERIFFS OFFICE REPORTED A TREE DOWN ALONG THE WEIGH STATION NEAR I-95. THE TIME GIVEN WAS BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.5 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1149 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
936
WUUS52 KJAX 051929
SVRJAX
FLC089-GAC039-052015-
/O.NEW.KJAX.SV.W.0079.160605T1929Z-160605T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
329 PM EDT SUN JUN 5 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL NASSAU COUNTY IN NORTHEASTERN FLORIDA...
SOUTHWESTERN CAMDEN COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 415 PM EDT
* AT 329 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF KINGSLAND...MOVING NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...KINGS BAY BASE...YULEE...KINGS FERRY...COLESBURG
AND HARRIETTS BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3064 8159 3062 8181 3086 8190 3090 8190
3091 8191 3094 8156
TIME...MOT...LOC 1929Z 173DEG 12KT 3069 8171
HAIL...<.75IN
WIND...60MPH
$$
NELSON1 follow-up statement
012
WWUS52 KJAX 051954
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
354 PM EDT SUN JUN 5 2016
FLC089-GAC039-052015-
/O.CON.KJAX.SV.W.0079.000000T0000Z-160605T2015Z/
NASSAU FL-CAMDEN GA-
354 PM EDT SUN JUN 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTH CENTRAL NASSAU AND SOUTH CENTRAL CAMDEN COUNTIES...
AT 354 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WOODBINE TO 6 MILES WEST OF YULEE...MOVING NORTHEAST AT
15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...KINGS BAY BASE...YULEE...COLESBURG AND HARRIETTS
BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3064 8159 3063 8172 3084 8174 3092 8175
3092 8176 3094 8156
TIME...MOT...LOC 1954Z 215DEG 13KT 3096 8170 3065 8168
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
NELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 10:33 AM EDT, 4 hours 56 minutes earlier.
Area forecast discussion, Jun 5, 10:33 AM EDT, 4 hours 56 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 1033 AM EDT SUN JUN 5 2016 .UPDATE...No significant changes to ongoing forecast with numerous showers and tstorms expected to blossom across the area under stronger SW steering flow of 10-15 kts over NE Fl and 15-20 kts over SE Ga. High moisture content and instability will favor a few strong storms over NE Florida...with a higher potential for strong to severe storms expected over SE Ga this afternoon and evening due to stronger dynamical forcing. Main convective concerns will be strong wet downbursts due to precip loading and locally heavy rainfall. High temps will near 90 deg across out western counties were convective cloud cover will first impact...to the lower 90s toward the east coast...with upper 80s along the immediate coast toward I-95 corridor. && .AVIATION...Prevailing VFR conditions this morning. Ceiling and visibility restrictions likely this afternoon as numerous showers and storms develop along the sea breezes. Storms will move offshore of the Atlantic coast this evening as activity gradually dissipates...but a low chance of isolated shower/tstorm overnight cannot be ruled out. && .MARINE...S winds 10 kts this morning will becoming SE and increase to near 15 kts this afternoon along the coast with the sea breeze. Combined seas 2-4 ft. Southerly winds increase to exercise caution tonight and Monday over the offshore waters with advisory conditions Monday night and Tuesday due to passing tropical system over the waters. Gusts to gale force likely at times in waves of convection Monday night and early Tuesday. Rip Currents: Low risk today. Low to potentially moderate risk for Fl coast Monday. && .PRELIMINARY POINT TEMPS/POPS... AMG 91 73 84 72 / 70 60 100 90 SSI 88 76 83 76 / 60 60 100 90 JAX 91 76 85 75 / 60 60 100 90 SGJ 89 76 84 77 / 60 60 100 90 GNV 92 75 85 75 / 60 50 100 90 OCF 92 75 84 75 / 60 50 100 90 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Enyedi/Nelson/Guillet
Hazardous weather outlook, Jun 5, 3:21 AM EDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 321 AM EDT SUN JUN 5 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-061000- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 321 AM EDT SUN JUN 5 2016 ...MARGINAL RISK OF SEVERE STORMS TODAY AND MONDAY... ...WIDESPREAD HEAVY RAINFALL POSSIBLE MONDAY THROUGH EARLY TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. STORM MOTION WILL BE TOWARDS THE NORTHEAST AT 20 TO 30 MPH. MARGINAL RISK OF SEVERE STORMS FROM THE I-10 CORRIDOR NORTHWARD ACROSS SOUTHEAST GEORGIA. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS OF 60 MPH OR GREATER. HEAVY RAINFALL WILL BE POSSIBLE IN THE STRONGEST STORMS BUT THE FASTER MOTION WILL LIMIT FLOODING POTENTIAL TO LOCALIZED AREAS. ELEVATED WATER LEVELS WILL CONTINUE ALONG THE ATLANTIC OCEAN COASTAL AREAS DURING THE PEAK HIGH TIDE TIMES BUT ARE EXPECTED TO REMAIN BELOW MINOR COASTAL FLOOD CRITERIA AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE NATIONAL HURRICANE CENTER IS MONITORING POTENTIAL TROPICAL LOW PRESSURE DEVELOPMENT OVER THE GULF OF MEXICO THAT MAY TRACK ACROSS THE FLORIDA PENINSULA MONDAY AND TUESDAY AND BRING WIDESPREAD HEAVY RAINFALL ACROSS NORTHEAST FLORIDA WITH SEVERAL INCHES OF RAINFALL POSSIBLE...BUT MUCH UNCERTAINTY STILL REMAINS WITH THE EVOLUTION OF THIS SYSTEM AND ANY RESULTANT WIND AND RAINFALL IMPACTS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE AS THE SYSTEM TRACKS THROUGH THE REGION. DRIER AIRMASS WILL BUILD INTO THE REGION WEDNESDAY THROUGH SATURDAY WITH MAINLY ISOLATED THUNDERSTORMS EXPECTED DURING THE AFTERNOON AND EVENING HOURS ACROSS NORTHEAST FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR THEIR LOCATIONS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 5, 2:20 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EDT SUN JUN 5 2016
GAZ134-151-051900-
BACON GA-PIERCE GA-
220 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACON AND
NORTHWESTERN PIERCE COUNTIES UNTIL 300 PM EDT...
AT 220 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JAMESTOWN...OR 8 MILES NORTHWEST OF BLACKSHEAR...MOVING NORTHEAST AT 15
MPH.
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.
LOCATIONS IMPACTED INCLUDE...
BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3153 8222 3151 8221 3147 8216 3147 8214
3148 8212 3147 8210 3131 8231 3134 8239
3136 8239 3136 8240 3159 8236
TIME...MOT...LOC 1820Z 208DEG 11KT 3140 8232
NELSONSpecial weather statement, Jun 5, 2:24 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 224 PM EDT SUN JUN 5 2016 FLZ024-GAZ150-164-051915- INLAND NASSAU FL-CHARLTON GA-WARE GA- 224 PM EDT SUN JUN 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU... SOUTHEASTERN WARE AND CENTRAL CHARLTON COUNTIES UNTIL 315 PM EDT... AT 224 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF STEPHEN FOSTER STATE PARK TO NEAR CALLAHAN. MOVEMENT WAS NORTHEAST AT 20 MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSE BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES. LOCATIONS IMPACTED INCLUDE... HILLIARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3089 8229 3074 8174 3052 8192 3059 8232 TIME...MOT...LOC 1824Z 222DEG 16KT 3066 8229 3057 8191 NELSON
Special weather statement, Jun 5, 2:50 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT SUN JUN 5 2016
FLZ024-GAZ150-164-165-051930-
INLAND NASSAU FL-INLAND CAMDEN GA-CHARLTON GA-WARE GA-
250 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU...
SOUTHWESTERN CAMDEN...SOUTHEASTERN WARE AND CHARLTON COUNTIES UNTIL
330 PM EDT...
AT 250 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
STEPHEN FOSTER STATE PARK...MOVING NORTHEAST AT 25 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
KINGSLAND...HILLIARD...FOLKSTON...WOODBINE...STEPHEN FOSTER STATE PARK...
HOMELAND...RACE POND...KINGS FERRY AND COLESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3085 8167 3064 8183 3075 8244 3111 8245
3106 8217 3101 8213 3101 8208 3104 8207
3096 8164
TIME...MOT...LOC 1850Z 204DEG 22KT 3078 8224
NELSONSpecial weather statement, Jun 5, 3:12 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
312 PM EDT SUN JUN 5 2016
GAZ136-051945-
WAYNE GA-
312 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE COUNTY UNTIL
345 PM EDT...
AT 312 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ODUM...OR 8 MILES WEST OF JESUP...MOVING NORTHEAST AT 30 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
LOCATIONS IMPACTED INCLUDE...
JESUP...SCREVEN...ODUM AND DOCTORTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3176 8194 3175 8191 3173 8191 3171 8188
3168 8185 3167 8185 3165 8181 3166 8181
3163 8178 3146 8205 3148 8210 3157 8214
3157 8213 3164 8213 3178 8198 3179 8196
TIME...MOT...LOC 1912Z 218DEG 25KT 3159 8204
NELSONSpecial weather statement, Jun 5, 3:14 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
314 PM EDT SUN JUN 5 2016
FLZ024-124-GAZ164>166-052000-
COASTAL NASSAU FL-INLAND NASSAU FL-INLAND CAMDEN GA-CHARLTON GA-
COASTAL CAMDEN GA-
314 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NASSAU...SOUTHWESTERN
CAMDEN AND NORTHEASTERN CHARLTON COUNTIES UNTIL 400 PM EDT...
AT 314 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
YULEE...OR 9 MILES NORTH OF JACKSONVILLE INTERNATIONAL ARPT...MOVING
NORTH AT 15 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...HILLIARD...FOLKSTON...WOODBINE...CALLAHAN...YULEE...
HOMELAND...KINGS FERRY AND COLESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3056 8158 3057 8159 3056 8161 3057 8160
3058 8161 3058 8160 3059 8163 3058 8165
3055 8166 3057 8167 3056 8169 3057 8170
3055 8173 3053 8192 3096 8203 3100 8164
3056 8155
TIME...MOT...LOC 1914Z 167DEG 14KT 3062 8168
NELSONSpecial weather statement, Jun 5, 3:16 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EDT SUN JUN 5 2016
GAZ136-153-051945-
WAYNE GA-INLAND GLYNN GA-
316 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN AND
SOUTHEASTERN WAYNE COUNTIES UNTIL 345 PM EDT...
AT 316 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
THALMANN...OR 14 MILES NORTHWEST OF DOCK JUNCTION...MOVING NORTHEAST AT
10 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
LOCATIONS IMPACTED INCLUDE...
EVERETT AND MOUNT PLEASANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3128 8173 3129 8174 3133 8173 3136 8179
3152 8166 3149 8164 3149 8162 3147 8161
3145 8163 3144 8161 3143 8161 3139 8157
3138 8155 3138 8154 3136 8152
TIME...MOT...LOC 1916Z 234DEG 11KT 3133 8171
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:16 PM EDT | Special Weather Statement | JAX | Jeff Davis | 44 min |
| Jun 5, 1:21 PM EDT | Special Weather Statement | JAX | Ware | 24 min |
| Jun 5, 1:47 PM EDT | Severe Thunderstorm Warning | JAX | Ware | 24 min |
| Jun 5, 2:20 PM EDT | Special Weather Statement | JAX | Pierce | 40 min |
| Jun 5, 2:24 PM EDT | Special Weather Statement | JAX | Charlton | 51 min |
| Jun 5, 2:50 PM EDT | Special Weather Statement | JAX | Charlton, Ware | 40 min |
| Jun 5, 3:12 PM EDT | Special Weather Statement | JAX | Wayne | 33 min |
| Jun 5, 3:14 PM EDT | Special Weather Statement | JAX | Camden | 46 min |
| Jun 5, 3:16 PM EDT | Special Weather Statement | JAX | Glynn | 29 min |
| Jun 5, 3:39 PM EDT | Tornado Warning | JAX | Camden | 13 min |
| Jun 5, 3:57 PM EDT | Special Weather Statement | JAX | Glynn | 33 min |
| Jun 5, 4:11 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 13 min |
| Jun 5, 4:14 PM EDT | Special Weather Statement | JAX | Glynn | 46 min |
| Jun 5, 4:14 PM EDT | Tropical Storm Watch | JAX | Camden, Glynn | 8 hr |
| Jun 5, 1:13 PM EDT | Special Weather Statement | JAX | Hamilton | 32 min |
| Jun 5, 3:46 PM EDT | Special Marine Warning | JAX | 89 min | |
| Jun 5, 4:21 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Jun 5, 4:27 PM EDT | Special Weather Statement | JAX | Nassau | 48 min |
| Jun 5, 4:32 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 28 min |
| Jun 5, 4:45 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Gilchrist | 45 min |
| Jun 5, 4:53 PM EDT | Special Weather Statement | JAX | Nassau | 52 min |
| Jun 5, 5:35 PM EDT | Special Weather Statement | JAX | Gilchrist | 40 min |
| Jun 5, 5:37 PM EDT | Special Weather Statement | JAX | Bradford | 38 min |
| Jun 5, 5:41 PM EDT | Special Weather Statement | JAX | Duval | 49 min |
| Jun 5, 6:20 PM EDT | Special Weather Statement | JAX | Putnam | 40 min |
| Jun 5, 6:33 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Flagler, Putnam, Saint Johns | 42 min |
| Jun 5, 7:50 PM EDT | Special Weather Statement | JAX | Saint Johns | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.